Is it dangerous to mix adderall and high blood pressure medicine together?

Answers (1)

5 Oct 2011

I dont know if it is so much mixing the medications as it is the Adderall's effects on your blood pressure. Adderall will elevate your blood pressure, in some cases considerably, which will cause your meds not to work as well to bring down your pressure. You may want to enter your meds in the interactions checker to see if there are any interactions. I would not take the Adderall without the approval of the provider caring for your blood pressure. If you have a mild elevation that is well controlled with meds he might let you try the Adderall but please be sure that he is aware before you take it. You could possibly have a stroke by mixing Adderall with high blood pressure..

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does blood pressure medicine make gums bleed ?

my teeth and gums were fine until i started taking high blood pressure medicine now bleeding and tooth loss.

2 answers 15 Feb 2010

Dangerous to mix put 10 mg of lisinopril in water and then take it?

I take 10 mg of lisinopril everyday for high blood pressure. Today when I took it, I kind of garggled it around with the water in my mouth and it ...

1 answer 10 Sep 2010

Is it bad to take Adderall 20mg and Lisinopril 10mg a day with 145/95 blood pressure without Lisin?

I have been prescribed Adderall 20mg a day for about a couple months ago and has helped me a lot. I have a questions on the affect of combining ...

1 answer 3 Jan 2012

High Blood Pressure - Blood pressure readings causing arm to ache?

I've had to keep track of my blood pressure so have been taking it 2-3 times daily. Each time I take it I take 3 readings, waiting four minutes ...

2 answers 24 May 2012

If I have high blood pressure should I stop taking Adderall?

High blood pressure runs in my family. With failed attempts at lowering it through diet and exercise, I'm considering medication. Should I stop ...

1 answer 13 Dec 2012